# SDR 2013FA0000422

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 304 hours
- Engine: Lyc IO360M1A
- Engine time: 304 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 657596
- Part serial: 4C3101116
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A 1.5 HOURS FLIGHT, CREW SHUTDOWN AIRCRAFT AND NOTICED OIL LEAKING FROM UNDER ENGINE COWLING.  DISCOVERED STARTER HAD SEPARATED FROM ADAPTER BUT HAD NOT LEFT THE ENGINE COMPARTMENT. DID NOT HEAR ANY STRANGE SOUNDS DURING THE START OR THROUGH OUT FLIGHT.  SEARCHING THE PARKING SPOT WHERE THE FLIGHT HAD ORIGINATED STARTER PARTS WHERE FOUND.
